[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Pus-filled sites

Hi, Rempy1, Carrie & Michael,

> > ...everytime I remove an infusion set I always get a pus-filled...
>i also get just a small pus-filled looking site also. It doesn't seem to 
>get infected and it usually goes away after a day or so, but there is a 
>small amount of pus right on the surface of the skin and it has never 
>affected my b/s #'s.

I was also seeing pus when I removed my cannulas. The pus had no effect on 
bg control. I use straight Humalog with Sof-Set QRs and was trying to 
stretch set changes to once every four or five days. I now change three 
times per week and see no more pus.

Michael mentioned sterile preps, staph infections, fingertip hygiene, 
"Providine" wipes and handling procedures ... these were not likely factors 
in my situation. Also sometimes mentioned in this context is the use of 
Humalog-Velosulin mixtures to increase set longevity, but I don't want to 
add a "tail" to the Humalog response, thereby increasing the risk of 
nighttime hypos.

As in all things diabetic, YMMV.

regards, Andy

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml